# SDR DALA1030560176

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 92,101 hours, 13,707 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B MAIN FLAP LEADING EDGE O/B END FAIRING FOUND DELAMINATED.  COMPOSITE HOT BOND PREPREG REPAIR CARRIED OUT AT DELAMINATED AREA AS PER SRM 57-53-01 AND SRM 51-70-5 FIG 5.  (DL76L103032)
